MathSciNet Relay Station
MathSciNet bibliographic data
MR1956175 39A11 (37N25 92D25)
Clark, Dean; Kulenović, M. R. S.; Selgrade, James F. Global asymptotic behavior of a two-dimensional difference equation modelling competition. Nonlinear Anal. 52 (2003), no. 7, 1765–1776.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement